# SDR JGVR20180905001

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 10,401 hours, 6,842 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREA ON THE BELLY SKIN OF THE TAILCONE, JUST FORWARD OF THE AIRCRAFT MANUFACTURE'S DATA TAG. REMOVED THE AFT TAILCONE/MAINTENANCE DOOR FAIRING FOR ACCESS. REPAIRED LT & RT LOWER TAILCONE SKIN CORROSION BY BLENDING, TREATING, AND INSTALLING REINFORCING DOUBLER REFERENCING AQRD ENGINEERING REPAIR ORDER APPROVED BY FAA FORM 8110-3.
